# SDR 05FDEA00152

- Difficulty date: January 24, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 48263
- Aircraft time: 63,039 hours, 21,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: NRC6068514
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-55430 WINGS - FLAP VANE SUPPORT CORROSION REWORK RIGHT O/B FLAP.  COMPLIED WITH EA 8-5750-55430.
